MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP CLAVIC PL 2.7 SHAFT CS1 LE TAN; PLATE, FIXATION, BONE

SYNTHES GMBH VA-LCP CLAVIC PL 2.7 SHAFT CS1 LE TAN; PLATE, FIXATION, BONE
Catalog Number 04.112.620
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgery was performed, and it was reported today that all four medial va 2.7 locking head screws fixed with the va clavicle plate have broken.Removal of the broken screws and revision surgery with a new plate is required.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event under mrn 8030965-2025-00289 is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent under mrn 8030965-2025-00289.

Brand Name
VA-LCP CLAVIC PL 2.7 SHAFT CS1 LE TAN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21111979
Report Number8030965-2025-00289
Device Sequence Number7538952
Product Code HRS
UDI-Device Identifier07612334215123
UDI-Public(01)07612334215123
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown